# SDR IPXA11M64415

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER 'OFF' ANNUNCIATOR BULB INOP.  RELAMPED REF MM 33-11-17-2, OPS CK GOOD.
